# SDR MWEA001240

- Difficulty date: November 11, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 40,614 hours, 30,905 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Clip
- Part number: 991550029
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON STRUCTURE AT CANTED STATION XN 34.5 HAS UPPER CLIP CRACKED.  --  FABRICATED AND INSTALLED CLIP REPAIR.
